Mathematics

Dr. Rakesh Kumar Bajaj

Dr. Rakesh Kumar Bajaj
Associate Professor
(91)01792-239235
rakesh.bajaj@juit.ac.in
For More Information Click here


Biography :

Rakesh Kumar Bajaj received his M.Sc. from the Indian Institute of Technology, Kanpur, India in 2003 and PhD (Mathematics) from Jaypee University of Information Technology (JUIT), Waknaghat, Solan, INDIA in 2009. He is currently working as an Associate Professor in the Department of Mathematics, JUIT, Waknaghat. He joined JUIT Waknaghat on 1st May 2003. His research interests include fuzzy information measures, Intuitionistic Fuzzy Information, pattern recognition and decision making.

Author Publication Profile:
Journal(s) :
  • Rakesh Kumar Bajaj, Amit Srivastava, Hooda D.S (2009). Fuzzy Clustering Algorithm for Testing the Convergence of projected per capita GDP of BRIC and G6 Countries. International Journal of Applied Mathematics and Statistics, 1 (1), 1-12
  • Rakesh Kumar Bajaj, Amit Srivastava (2009). Study of Output Convergence pattern of BRIC Economies: Application of Fuzzy Mathematics. The ICFAI University (IPU) Journal of Applied Economics, 8 (3-4), 107-115
  • Rakesh Kumar Bajaj, Gaurav Garg, D.S. Hooda (2009). On Restricted Fuzzy Linear Regression Model. International Review of Fuzzy Mathematics, 4 (1-2), 11-23